# SDR USAA2012062600010

- Difficulty date: May 31, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279028206
- Part serial: NSN
- Condition: Corroded
- Location: Escape Hatch
- Component: Escape Hatch, Airbus
- Component part number: D5227900200600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CORROSION ON CURVED EDGE OF LEFT FORWARD EMERGENCY EXIT HATCH (833) AT FR39, BEAM 4.  REPLACED CURVED EDGE OF LEFT FORWARD EMERGENCY EXIT HATCH (833) AT FR39, BEAM 4 IAW A320 SRM 51-72-11 DRAWING D52279010.
